# SDR C2XA00CL067

- Difficulty date: September 14, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 14531063419
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 4253 - THE CREW REPORTED THAT THEY LOST NR 1 HYDRAULIC SYSTEM PRESSURE.  THE AIRCRAFT DIVERTED INTO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 HYDRAULIC PUMP PRESSURE LINE IAW EMB145 MM 29-10-00.  MAINTENANCE ALSO BLEED THE HYDRAULIC SYSTEM IAW 29-10-06.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
